# SDR FDEA201806011375

- Difficulty date: June 1, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR PANEL 251MUF WAS FOUND DAMAGED.   REPAIRED THE FLOOR PANEL IAW SRM 53-00-50-2R, FIG 201, REV 124.
